MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A DE C.V COMFORT; SET, ADMINISTRATION, INTRAVASCULAR

UNOMEDICAL DEVICES S.A DE C.V COMFORT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1002832
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced high blood glucose event on (b)(6) 2026 since the patient using cold insulin and got treated with corrected via multiple daily injections.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site:3003442380.

Brand Name
COMFORT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key24839138
Report Number3003442380-2026-86030
Device Sequence Number13144674
Product Code FPA
UDI-Device Identifier05705244018846
UDI-Public05705244018846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1002832
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age30 YR
Patient SexMale